# SDR 2007UALA03908

- Difficulty date: September 26, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 39,960 hours, 14,173 cycles
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Electrical Sys
- Condition: Faulted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL TEST, EPSU EXT FAULT.  *S/D*  ELECTRONICS INSIDE SLIDE PACK FAULTY.  REPLACED DOOR 1L SLIDE PACK - ALL LIGHTS OPS CHECK NORMAL.  NO REPEATS.
